Health Tip: Follow Instructions on OTC Pain Relievers
Signs that you may have taken too much ibuprofen
(HealthDay News) -- The pain reliever ibuprofen (sold over-the-counter under popular brand names including Advil and Motrin) should be taken according to dosage instructions from a doctor or on the package.
If you're taking more than one medication, be sure that the same active ingredient doesn't appear in more than one, or you could accidentally overdose.
The U.S. National Library of Medicine lists these warning signs that you may have taken too much ibuprofen, and should see your doctor:
- Blurred vision.
- Ringing in the ears.
- Stomach pain, diarrhea, abdominal cramps, vomiting, heartburn or nausea.
- Low urine output.
- Difficulty breathing.
- Excessive sweating, or a skin rash.
- Headache, seizure, or fatigue.
- Dizziness and problems with balance.
- Difficulty speaking or confusion.
Copyright © 2008 ScoutNews, LLC. All rights reserved.